# SDR SWAA2019061333689

- Difficulty date: June 2, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5800
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOOR BOARD 221BF AFT L/H EDGE DAMAGED, BETWEEN BS. 270 TO BS. 420. / REPAIRED FLOOR BOARD 221BF IAW SRM.
